# SDR DALA1304546705

- Difficulty date: January 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE CORRODED, REPLACED IAW AMM 52-11-38-004-001 AND 52-11-38-404-009.
